# SDR AWXA200700390

- Difficulty date: March 19, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 57,147 hours, 25,442 cycles
- Engine: Iae V2500A1
- Engine time: 41,052 hours, 18,666 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2500A1
- Part serial: 0041
- Condition: Fire
- Location: Right
- Part time: 41,052 hours, 18,666 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, E
- Precautionary procedure: F, A

## Discrepancy

LAS - ESD - CREW REPORTED DURING CLIMB THEY HEARD A LOUD BANG FOLLOWED BY A RISING EGT INDICATION ON THE RIGHT ENGINE.  THE FLIGHT ATTENDANTS REPORTED SPARKS AND FLAMES COMING FROM THE RIGHT ENGINE.  THE ENGINE SHUT DOWN AND THE CREW DISCHARGED THE FIRE BOTTLE.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO LAS.  THE PASSENGERS DID NOT BRACE.  MX REMOVED AND REPLACED THE RIGHT ENGINE.  OPERATIONAL CHECK WAS GOOD DURING ENGINE RUN.
